# SDR CA100813007

- Difficulty date: August 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 9,466 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Rod End
- Part number: 101126TMG
- Condition: Corroded
- Location: Cyclic
- Part time: 224 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NOTED THE LT AND RT CYCLIC MOVEMENTS WERE GETTING STIFFER AS TIME WENT ON. UPON INVESTIGATION THE LATERAL CYCLIC CONTROL ROD END PN 101-126TMG WAS FOUND SEVERALLY CORRODED CAUSING IT TO BIND.  THE PART WAS REPLACED DURING A RECENT 12 YEAR INSP THAT WAS COMPLETED IN MARCH 2010.  A NEW ROD END WAS INSTALLED AND THE ACFT WAS RETURNED TO SERVICE.  TECH SUPPORT HAS BEEN ADVISED OF THE DEFECT.
